# SDR AT0100092

- Difficulty date: February 14, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN FLOOR PANEL BS 155 CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-02, 51-10-03, 51-10-04, 53-21 FIG 20 AND DC9 MM 53-20-01.
